# SDR SWAA086827

- Difficulty date: December 4, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 49,212 hours, 41,595 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 654643490
- Part serial: BN276
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING I/B AFT FLAP O/B  FWD EDGE DELAMINATED.  REMOVED AND REPLACED FLAP PER MM.
